MathSciNet Relay Station
MathSciNet bibliographic data
MR1716578 65N38
Liao, Shi-Jun The general boundary element method and its further generalizations. Internat. J. Numer. Methods Fluids 31 (1999), no. 3, 627–655.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement